# SDR VNAA2015092300021

- Difficulty date: September 23, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 28,160 hours, 28,250 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Flap Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL MESSAGE WHILE SELECTING FLAPS FROM 8 TO 20 DEGREES.  FLAPS REMAINED AT 8 DEGREES. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT IAW ACFT FIM, R & R MATING CONNECTOR PLUG FOR LT BRAKE AND POSITION SENSOR UNIT DUE TO BENT PINS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
